What side affects should be receiving. Im very calm and well rested
You took a great risk overdosing on the lorazepam. It could have reduced your breathing and actually put you to sleep permanently. It is a matter of waiting for the med to wear off now. You should stay calm for awhile, but anxiety may return when it wears off. I would be talking to a doctor or a trusted friend about your desire to take more than the prescribed amount. This is very serious.
nicole84 You well run into problems with the doctor also when you try to fill it again and you should have some still. The doctor has to watch for things like this. Also you went even over the daily maximum dose for adults for this medication and what laurie said could very well happen to you. But for now Just wait until you notice the anxiety and FOLLOW THE DOCTOR DIRECTIONS ON THE BOTTLE EXACTLY. When we need these for our anxiety or panic ect. you continue to do this and no doctor well give them to you even if its the medication that works the best for you. So be very careful what you are doing and follow your doctors order to the T. Good luck and be glad you made it through that one the next time you may not be so lucky..Chuck1957
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2010 • 5 answers
Posted 21 May 2013 • 2 answers
Panic Disorder - Is anyone on a large Quantity of lorazepam? I would like to know how people cope on
Posted 22 May 2013 • 2 answers
Posted 30 May 2013 • 9 answers
Posted 17 Oct 2017 • 5 answers